An Elementary Approach to Hecke Operators.
Mathematische Annalen, Tome 206 (1973), pp. 237-242
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1973__206_162518,
author = {Erik Lippa},
title = {An {Elementary} {Approach} to {Hecke} {Operators.}},
journal = {Mathematische Annalen},
pages = {237--242},
year = {1973},
volume = {206},
zbl = {0251.10022},
url = {http://geodesic.mathdoc.fr/item/MAN_1973__206_162518/}
}
Erik Lippa. An Elementary Approach to Hecke Operators.. Mathematische Annalen, Tome 206 (1973), pp. 237-242. http://geodesic.mathdoc.fr/item/MAN_1973__206_162518/